# SDR SWIA2020091652501

- Difficulty date: July 28, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN MATING SURFACE FOR PANEL 193AB AT FORWARD WING SPAR AND LBL 45 IS CHAFED, MARKED.  C-CHECK RO 9/12/2020.  BLENDED CHAFE DAMAGE TO A SMOOTH CONTOUR.  REMAINING MATERIAL WITHIN LIMITS, REF REO.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARDS.
